# SDR AMTA200600134

- Difficulty date: February 13, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Unknown
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED LT MLG IB STRUT IB LEG IAW CMM.  FABRICATED 2 EA BUSHINGS, CAD PLATED, PEENED BORE IAW CMM.  INSTALLED BUSHINGS IAW BSOPM. (K)
